# SDR ASAA0852808

- Difficulty date: April 3, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 2,761 hours, 821 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 4082499903
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE "A" AUTOPILOT WILL NOT ENGAGE.  UNABLE TO DUPLICATE.  RAN LAND VERIFY TEST WITH NO FAILURES.
